Alert archive / Indiana / Flash Flood Warnings in 2006
Flash Flood Warning 35, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jul 4, 2006, 4:02 PM CDT for Dubois County, Indiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2006, 4:02 PM CDT (21:02 UTC)
- Expired
- Jul 4, 2006, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Counties, with a storm outline in the text
County Dubois County, IN
The radar
The Evansville,IN radar (KVWX), 71 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 6:00 PM CDT | FLASH FLOOD | Jasper, IN | A FEW CREEKS OVERFLOWED ACROSS ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 212 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KLMK 042104 FFWLMK INC037-050000- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 402 PM CDT TUE JUL 4 2006 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR... DUBOIS COUNTY IN SOUTH CENTRAL INDIANA... * UNTIL 700 PM CDT * AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING FROM MULTIPLE THUNDERSTORMS THAT MOVED OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO JASPER AND DUBOIS EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. RADAR ESTIMATES SHOW UP TO 4 INCHES OF RAINFALL MAY HAVE FALLEN ACROSS PORTIONS OF THE COUNTY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LOUISVILLE. LAT...LON 3824 8706 3826 8670 3848 8671 3840 8706 $$ SCHOTT
2 follow-up statements
000 WGUS73 KLMK 042257 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 649 PM EDT TUE JUL 4 2006 INC037-050000- DUBOIS IN- 549 PM CDT TUE JUL 4 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL DUBOIS COUNTY... EXCESSIVE RUNOFF FROM THUNDERSTORMS EARLIER THIS EVENING COULD STILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DOPPLER RADAR ESTIMATES SHOW THAT UP TO FOUR INCHES OF RAIN HAS FALLEN ACROSS RURAL...EAST CENTRAL DUBOIS COUNTY NEAR THE TOWN OF CELESTINE. ALTHOUGH ADDITIONAL STORMS ARE NOT EXPECTED WITHIN THE NEXT HOUR AND NO FLOODING HAS BEEN REPORTED YET...RUNOFF FROM PREVIOUS CELLS COULD STILL PRODUCE HIGH WATERS THROUGH THE NEXT HOUR. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. EVEN MODERN SPORT UTILITY VEHICLES AND LARGE PICK-UP TRUCKS CANNOT BE SAFELY DRIVEN THROUGH FLOOD WATERS. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LOUISVILLE. LAT...LON 3824 8706 3826 8670 3848 8671 3840 8706 $$ AL
000 WGUS73 KLMK 042358 FFSLMK FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 756 PM EDT TUE JUL 4 2006 INC037-050006- DUBOIS IN- 656 PM CDT TUE JUL 4 2006 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 800 PM EDT (700 PM CDT) FOR DUBOIS COUNTY... THE THREAT OF ANY RUNOFF FROM PREVIOUS THUNDERSTORMS HAS ENDED ACROSS THE WARNED AREA. IF YOU ENCOUNTER HIGH WATER OVER ROADWAYS ANY FLOODING...PLEASE REPORT TO LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE. LAT...LON 3824 8706 3826 8670 3848 8671 3840 8706 $$ AL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 1:35 PM CDT, 2 hours 27 minutes earlier.
Area forecast discussion, Jul 4, 1:35 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 235 PM EDT TUE JUL 4 2006 .SHORT TERM (TONIGHT THROUGH WEDNESDAY AFTERNOON)... COLD FRONT IS SLOWLY PUSHING SOUTHEAST ACROSS THE MID MS VALLEY AND SOUTHERN GREAT LAKES TOWARDS THE REGION. THE FRONT STRETCHES FROM NEAR STL TO INDY TO CLE. NUMEROUS SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA AHEAD OF THE FRONT DUE TO THE GREAT AMOUNT OF HEATING THE AREA RECEIVED ALONG WITH LACK OF ANY CAP...PRODUCING HEAVY RAINFALL AND DEADLY CLOUD TO GROUND LIGHTNING. THIS TREND WILL CONTINUE THROUGH THE EVENING HOURS...SOME STORMS WILL BE STRONG TO SEVERE WITH GUSTY WINDS THE MAIN THREAT ALONG WITH THE INTENSE RAINFALL RATES POSSIBLE...WHICH CAN BE EXPLAINED WITH THE FAIRLY DEEP WARM CLOUD LAYER...AND PWATS JUST ABOVE 2 INCHES ACROSS THE FA. CLOUDS WILL KEEP AREA FAIRLY WARM AGAIN TONIGHT WITH MOST IN THE UPPER 60S AND LOWER 70S. FRONT WILL BE ACROSS THE FORECAST AREA TO START WEDNESDAY WITH THE BETTER CHANCES FOR PRECIP ACROSS THE FAR EASTERN AND SOUTHERN PORTION OF THE CWA. AGAIN HEAVY RAINFALL WILL BE POSSIBLE THRU THE AFTERNOON HOURS ACROSS THE SOUTHERN ZONES. HAVE PRECIP CHANCES DECREASING FROM NORTH TO SOUTH DURING THE DAY. WITH MOSTLY CLOUDY TO CLOUDY SKIES ACROSS THE SOUTHERN TWO-THIRDS OF THE REGION AREA WILL BE HARD PRESSED TO REACH THE LOWER 80S...A BIT A SUN LATE IN THE DAY MAY PUSH THE NORTHWESTERN ZONES TOWARDS THE LOWER 80S IN THE LATE AFTERNOON. --SCHOTT .LONG TERM (WEDNESDAY NIGHT THROUGH TUESDAY)... PROGRESSIVE UPPER TROUGH WILL DIG INTO THE MID AND UPPER ATLANTIC COAST STATES. THERE ARE SOME TIMING DIFFERENCES BETWEEN THE MODELS BUT THIS WILL HAVE LITTLE AFFECT ON THE SENSIBLE WEATHER ACROSS THE LOWER OHIO VALLEY. HIGH PRESSURE WILL BUILD INTO THE REGION BEGINNING THURSDAY THEN GRADUALLY SHIFT TO THE EAST COAST BY THE WEEKEND. THURSDAY AND FRIDAY WILL BE THE PICK OF THE WEEK AS MOSTLY CLEAR SKIES PREVAIL AND DEW POINTS DROP INTO THE 50S. WE WILL SEE A GRADUAL WARMING TREND OVER THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS A SOUTHERLY FLOW RETURNS. WE WILL KEEP THE FORECAST DRY BUT CANNOT RULE OUT SOME ISOLATED AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. JA && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Jul 4, 10:30 AM CDT, 5 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 1130 AM EDT TUE JUL 4 2006 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-050830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1130 AM EDT TUE JUL 4 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SLOW MOVING FRONTAL BOUNDARY IS FORECAST TO DROP SOUTHWARD INTO THE OHIO VALLEY TONIGHT. AHEAD OF THIS...INCREASING MOISTURE AND INSTABILITY WILL HELP GENERATE SCATTERED SHOWERS AND THUNDERSTORMS. STORMS ARE EXPECTED TO BECOME NUMEROUS AFTER 3 PM EDT TODAY OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY...AFTER 6 PM EDT OVER CENTRAL KENTUCKY AND AFTER DARK OVER SOUTHERN KENTUCKY. SOME OF THESE STORMS MAY BECOME STRONG TO MARGINALLY SEVERE...WITH HIGH WIND GUSTS AND FREQUENT LIGHTNING THE PRIMARY THREATS. LOCALLY HEAVY RAINFALL IS POSSIBLE DUE TO THE POTENTIAL FOR CELLS TO TRAIN OVER THE SAME AREAS. SOME SPOTS MAY RECEIVE IN EXCESS OF 1 INCH OF RAIN IN A SHORT PERIOD OF TIME...LEADING TO LOCALIZED MINOR FLOODING. AHEAD OF THE FRONT...TEMPERATURES ARE LIKELY TO RISE INTO THE LOWER 90S OVER MUCH OF CENTRAL KENTUCKY THIS AFTERNOON. THIS COUPLED WITH FORECAST DEW POINTS NEAR 70 WILL YIELD HEAT INDEX READINGS BETWEEN 95 AND 100. IF OUTDOORS THIS AFTERNOON...REMEMBER TO DRINK PLENTY OF WATER...AND WEAR LIGHTWEIGHT LIGHT COLORED CLOTHING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED ALONG AND SOUTH OF THE OHIO RIVER WEDNESDAY MORNING...WHICH WILL SLOWLY DRIFT SOUTHEASTWARD DURING THE DAY. SOME OF THESE STORMS AGAIN WILL BE CAPABLE OF LOCALLY STRONG WIND GUSTS...HEAVY RAINFALL...AND CLOUD TO GROUND LIGHTNING. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY EVENING OVER SOUTH CENTRAL KENTUCKY...ALONG AND SOUTH OF A BOWLING GREEN TO COLUMBIA LINE...BEFORE ENDING WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LAW ENFORCEMENT ARE ENCOURAGED TO REPORT INSTANCES OF FLOODING OR SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. SCHOTT
In the hours before
Special weather statement, Jul 4, 2:58 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 358 PM EDT TUE JUL 4 2006 INZ090-042045- HARRISON- 358 PM EDT TUE JUL 4 2006 ...STRONG THUNDERSTORM AFFECTING NORTHERN HARRISON COUNTY... AT 356 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF CORYDON...OR 22 MILES WEST OF LOUISVILLE...AND MOVING NORTHEAST AT 20 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...SMALL MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL AFFECT INTERSTATE 64 IN INDIANA BETWEEN MILE MARKERS 105 AND 113. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 4, 2:59 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 359 PM EDT TUE JUL 4 2006 KYZ075-042045- MONROE- 259 PM CDT TUE JUL 4 2006 ...STRONG THUNDERSTORMS AFFECTING MONROE COUNTY... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TOMPKINSVILLE...OR 16 MILES NORTHEAST OF LAFAYETTE...AND MOVING NORTHEAST AT 15 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR TOMPKINSVILLE BY 315 PM CDT. NEAR ROCKBRIDGE BY 330 PM CDT. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jul 4, 3:16 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 416 PM EDT TUE JUL 4 2006 KYZ067-042045- LINCOLN- 416 PM EDT TUE JUL 4 2006 ...STRONG STORMS AFFECTING SOUTHERN LINCOLN COUNTY... AT 413 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF BRODHEAD...OR 12 MILES WEST OF MOUNT VERNON...AND MOVING EAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. IF ON OR NEAR A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. SCHOTT
Special weather statement, Jul 4, 3:20 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 420 PM EDT TUE JUL 4 2006 KYZ029-030-042045- BULLITT-JEFFERSON- 420 PM EDT TUE JUL 4 2006 ...STRONG THUNDERSTORMS AFFECTING BULLITT AND JEFFERSON COUNTIES... AT 417 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM VALLEY STATION TO FAIRDALE TO SHEPHERDSVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF LOUISVILLE TO 12 MILES SOUTH OF LOUISVILLE TO 18 MILES SOUTH OF LOUISVILLE...AND MOVING NORTHEAST AT 25 MPH. FREQUENT DEADLY LIGHTNING AND HEAVY RAIN WITH RAINFALL RATES OF AROUND ONE INCH PER HOUR ARE EXPECTED WITH THESE STORMS. STRONG GUSTY WINDS OF AROUND 40 TO 50 MPH ARE ESPECIALLY POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE... NEAR FAIRDALE BY 425 PM EDT. NEAR OKOLONA BY 430 PM EDT. NEAR HIGHVIEW BY 435 PM EDT. NEAR LOUISVILLE BY 440 PM EDT. NEAR JEFFERSONTOWN BY 445 PM EDT. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 112 AND 134. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 10 AND 8. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AL
Special weather statement, Jul 4, 3:39 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 439 PM EDT TUE JUL 4 2006 INZ083-042145- DUBOIS- 339 PM CDT TUE JUL 4 2006 AT 334 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES EAST OF JASPER...OR 25 MILES EAST OF PETERSBURG...AND MOVING EAST AT 20 MPH. CONTINUOUS DEADLY CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN WITH RAINFALL AMOUNTS OF AROUND TWO INCHES PER HOUR...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING WATER ON LOCAL ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. EXCESSIVE RUNOFF FROM THIS STORM MAY CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. DO NOT DRIVE YOUR CAR INTO AREAS WHERE WATER COVERS THE ROADWAY. JA
Special weather statement, Jul 4, 3:49 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 449 PM EDT TUE JUL 4 2006 KYZ075>078-081-082-042200- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 349 PM CDT TUE JUL 4 2006 AN AREA OF MODERATE TO STRONG THUNDERSTORMS WILL MOVE ACROSS THE REGION DURING THE NEXT HOUR AND ONE HALF. THESE STORMS WILL LIKELY PRODUCE BRIEF PERIODS OF TORRENTIAL RAIN...FREQUENT AND DANGEROUS LIGHTNING AND GUSTY WINDS OF 40 TO 45 MPH.
Nearby
Flash Flood Warnings in Indiana, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.